Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A variational principle for the first eigenvalue of a semi-free membrane


Author: Kurt Kreith
Journal: Quart. Appl. Math. 27 (1969), 125-127
MSC: Primary 35.80
DOI: https://doi.org/10.1090/qam/244656
MathSciNet review: 244656
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.80

Retrieve articles in all journals with MSC: 35.80


Additional Information

DOI: https://doi.org/10.1090/qam/244656
Article copyright: © Copyright 1969 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website